American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A86) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Chung Lie Wang. A short proof of a Greene theorem . Proc. Amer. Math. Soc. 69 (1978) 357-358. MR 0466457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Ramaswamy. A simple proof of Clarkson's inequality . Proc. Amer. Math. Soc. 68 (1978) 249-250. MR 0492135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. M. Fink and Max Jodeit. A generalization of the arithmetic-geometric means inequality . Proc. Amer. Math. Soc. 61 (1976) 255-261. MR 0427564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Burrell W. Helton. A special integral and a Gronwall inequality . Trans. Amer. Math. Soc. 217 (1976) 163-181. MR 0407215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. V. Welland. Weighted norm inequalities for fractional integrals . Proc. Amer. Math. Soc. 51 (1975) 143-148. MR 0369641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shmuel Friedland. Nonoscillation and integral inequalities. Bull. Amer. Math. Soc. 80 (1974) 715-717. MR 0346238.
Abstract, references, and article information   
View Article: PDF

[7] F. Chan, D. Goldberg and S. Gonek. On extensions of an inequality among means . Proc. Amer. Math. Soc. 42 (1974) 202-207. MR 0338295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christopher O. Imoru. Series inequalities involving convex functions . Trans. Amer. Math. Soc. 199 (1974) 241-252. MR 0349932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth F. Andersen. On Hardy's inequality and Laplace transforms in weighted rearrangement invariant spaces . Proc. Amer. Math. Soc. 39 (1973) 295-299. MR 0315071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Ernest Wilkins. Bounds for the variational ratio of arbitrary linear systems . Proc. Amer. Math. Soc. 37 (1973) 128-136. MR 0315074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Scott Lawrence and Daniel Segalman. A generalization of two inequalities involving means . Proc. Amer. Math. Soc. 35 (1972) 96-100. MR 0304586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Benjamin Muckenhoupt. Weighted norm inequalities for the Hardy maximal function . Trans. Amer. Math. Soc. 165 (1972) 207-226. MR 0293384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1